# SDR YENA2020040730272

- Difficulty date: April 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 6903
- Aircraft time: 17,500 hours, 5,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 808408
- Condition: Failed
- Location: Cabin
- Part time: 17,500 hours, 5,748 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1802, FLL-JFK. REF T/C A320-33-51-00 EPSU BATTERY 13WL AND 10WL FAILED BAT CAP TEST; R & R EPSU BATTERY 13WL AND 10WL BITE GOOD. NO FAULTS NOTED REF MM 33-51-00
